Translator Disclaimer
August 1999 The asymptotic elasticity of utility functions and optimal investment in incomplete markets
D. Kramkov, W. Schachermayer
Ann. Appl. Probab. 9(3): 904-950 (August 1999). DOI: 10.1214/aoap/1029962818

Abstract

The paper studies the problem of maximizing the expected utility of terminal wealth in the framework of a general incomplete semimartingale model of a financial market. We show that the necessary and sufficient condition on a utility function for the validity of several key assertions of the theory to hold true is the requirement that the asymptotic elasticity of the utility function is strictly less than 1.

Citation

Download Citation

D. Kramkov. W. Schachermayer. "The asymptotic elasticity of utility functions and optimal investment in incomplete markets." Ann. Appl. Probab. 9 (3) 904 - 950, August 1999. https://doi.org/10.1214/aoap/1029962818

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0967.91017
MathSciNet: MR1722287
Digital Object Identifier: 10.1214/aoap/1029962818

Subjects:
Primary: 90A09, 90A10
Secondary: 90C26

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top